Couldn't find what you looking for?

TRY OUR SEARCH!

Okay... my boyfriend and i have been having unprotected sex lately. and my period isnt due until next week. i have been bleeding for four days now and i am afraid... i have been on the same birth control for about 6-7 months now...so does that mean i might be pregnant? i didnt know that i must take them at the same time every day... so i just take it whenever...but i do take it every day. the blood is a light red or brownish color so i am not sure what it is... can you help me?????? ? ? ? :$ 8-|

Loading...

im in the same boat except i ended my period but i still have the light bleeding and the brown discharge i dont know what to do i dont know what it means but if you find out please please please let me know! %-)
Reply

Loading...

The same thing happened to me so I stopped taking the pill and now my period is really heavy and it won't stop? Did you ever find out what it was?
Reply

Loading...

I'm having the same problem. Can anybody tell me?
Reply

Loading...

i had the same problem! and i know what to do!


i went to my doctor and she said that i was bleeding (the brownish stuff) because i didnt take my pills at the same time everyday. Your not pregnant, and everything will fix itself next month!
Reply

Loading...

im 17 and im on birth control. I had oral sex with my boyfriend and i had took the 2nd brown pill of my birth control which is when i start my period. there were 2 of the brown pills in my pack. i started spotting and like having brownish discharge while i was taking those two pills. i took the last brown pill the morning on the day we had oral sex. He put the head of his penis at the end of my vagina but didnt cum or go in me. he had only pre cum. anyways is that browish stuff that lasted 3 days my period from my birth control from the pills that make me start my period? and is it normal for that to be my period while on birth control?please help me. thanks
Reply

Loading...